Doctor insights on:
Do Antibiotics Make You Hungry
Metabolic demands: It may be that your body is looking for extra energy and nutrients to fight whatever ailment those antibiotics have been prescribed for. I don't believe it's the antibiotic itself -that would be unusual. The body 'knows' how to heal and is probably telling your appetite sensors in the brain to eat more-since to fuel your immune system you need energy/nutrients. It's important to listen to yourself ...Read more
I feel very hungry when i take antibiotics..sometimes i have to take it i breaks out very badly.what do i do?
I'm on antibiotics. I just wonder why is it that when lm on them why do I eat more or always hungry?
Antibiotics: won't make you hungry. There's another cause. ...Read more
How long antibiotics weakness lasts. I feel hungry a lot still i feel weak after typhoid past 10 days.
Probably not the...: ...Antibiotics but the recovery process from "typhoid" that has you feeling lethargic. Give the healing process a little more time, liberalize your diet as tolerated, get plenty of sleep, avoid excessive use of analgesics or alcohol ; expect to feel fine soon. If symptoms persist however, don't delay in getting rechecked by your doctor to rule out another issue or relapse. ...Read moreSee 1 more doctor answer
I've been sick with flu doctor gave me antibiotics amoxacillian took 5 days seems like i'm very hungry, does that make u hungry?
Is it cdiff or anxiety?Took antibiotics for 15days.Now 2mths later I have bloating, sometimes i don't get hungry & have nausea, dizziness/imbalance.
I took amoxicillin and levofloxacin for getting ride of h.pylori. it has been 2 months now I still lose appetite. does antibiotic kill hungry bateria?
I have hunger pains even when I am not hungry. I am on antibiotics right now. I am diabetic taking 4 medications and a heart patient on aspirin plav?
MayBeDueToAntibiotic: It may be due to Antibiotics,or due to the reason you are on Antibiotics.You are also a Diabetic and make sure your blood sugar is under control.If you start vomiting ,excessive thirst,fatigue,loss of appetite,pain in abdomen,rapid breathing or shortness of breath.Then you need to be checked right away as these suggest Diabetic KetoAcidosis.You did not say why you are taking Antibiotics.Good Luck ...Read more
Diverticulitis, since 1/12/14 so hungry, i ate 2 boil eggs now a burning sensation from belly to mouth, can I take heartburn meds w/antibiotics?
Many Possibilities: First possibility is you are not eating what your body needs. Eat frequent, healthy, tasty small meals.Drink 80-100ozwater/day (squeeze citrus for flavor). Every3hr/day, eat palm-sized portion of lowfat protein+complexcarb (1/2cbrnrice, 1pcbrnbred, 4crackrs). Ensure you have 3tbs butter or veg oil/day and 4fruit+5veggies/day. Try this for 2 weeks, if not effective, see your primary care provider. ...Read moreSee 1 more doctor answer
Only you know: Since hunger is a subjective symptom with no outward signs or indications, only you will know if your'e really hungry. Remember, hunger is just your body telling you you're burning up more calories than you're taking in. It's to prevent you from losing weight - a survival instinct - but it's only a symptom. No one is ever harmed or dies from hunger. ...Read more
- Talk to a doctor online
- Antibiotics make me hungry
- Do antibiotics make you thirsty?
- Do antibiotics make you sleepy?
- Do antibiotics make you fart?
- Do antibiotics make you bloated?
- Do antibiotics make you sweat?
- Do antibiotics make you poop?
- Do antibiotics make you weak?
- Do antibiotics make you dizzy?